MAUDE Adverse Event Report: OSSIO LTD. OSSIOFIBER COMPRESSION SCREW 4.0X38MM; SCREW, FIXATION, BONE

OSSIO LTD. OSSIOFIBER COMPRESSION SCREW 4.0X38MM; SCREW, FIXATION, BONE
Model Number OF1024038S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Local Reaction (2035)
Date of Event 03/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Company was notified of a scheduled removal surgery following localized pain in the operated left foot a year after implantation.The removal surgery was completed successfully.An investigation was performed including internal analysis of records, patient imaging, lab work and surgeon feedback.There is no indication of a design, manufacturing, sterilization, or process issue affecting implant safety or effectiveness.There were no issues during the primary procedure.Patient post op recovery was uneventful, and bone healing and fusion of the operated sites was achieved.Imaging due to the reported pain revealed localized bone edema.Infection was ruled out by the lab work, negative culture, and timing of symptoms.The investigation concluded that the root cause of the pain could not be determined but is likely the outcome of the patient experiencing a local reaction to one of the implant's materials or related to an unreported underlying medical condition.Instructions for use list an allergic reaction as a potential adverse effect to implantation of foreign material.Company continues to monitor these events as part of post market activities.Additional reports relating to this event: # 3014554088-2024-00004/5/6 & 3014323288-2024-00003/4/5/6.
 
Event or Problem Description
Pain and localized bone edema in the left foot following a bunion deformity correction.Four implants were removed one year post-op.

Brand Name
OSSIOFIBER COMPRESSION SCREW 4.0X38MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
OSSIO LTD.
8 hatochen st.
caesarea, 30798 61
IS  3079861
Manufacturer (Section G)
OSSIO LTD.
8 hatochen st.
caesarea, 30798 61
IS   3079861
Manufacturer Contact
taly lindner
8 hatochen st.
caesarea, 30798-61
IS   3079861
MDR Report Key19173029
Report Number3014554088-2024-00003
Device Sequence Number7304254
Product Code HWC
UDI-Device Identifier07290017630342
UDI-Public(01)07290017630342(17)240102(11)220103(10)OF01517
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K193660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/02/2024
Device Model NumberOF1024038S
Device Catalogue NumberOF1024038S
Device Lot NumberOF01517
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Initial Report FDA Received Date04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OSSIOFIBER COMPRESSION SCREW 3.5X22MM; OSSIOFIBER COMPRESSION SCREW 3.5X24MM; OSSIOFIBER COMPRESSION STAPLE SYSTEM 20X20MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age19 YR
Patient SexFemale